# SDR SWAA2014070929813

- Difficulty date: July 7, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 28,127 hours, 16,675 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG8222
- Condition: Broken
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE LATCH BROKEN.  R & R SLIDE IAW AMM.
